



## Delivering on the Promise of Telehealth to Improve Health Status in California Fact-Finding Listening Conferences

Thursday, October 22, 2020 8:30AM – Noon (Pacific Time) (Conference Will Be Recorded)

## **Purpose of Fact-Finding Listening Conferences**

- > Understand the status of Telehealth in California.
- > Identify the gaps and barriers to optimizing Telehealth to improve health status for Californians.
- > Develop an Action Plan to advance Telehealth policy and funding in California.

## AGENDA

Time	Panel and Speakers	Responders
8:30 – 8:45 (15-Minute Session)	<ul> <li>Open Listening Conference</li> <li>Welcome and Overview</li> <li>Barb Johnston Yellowlees, Chair, CETF Telehealth Committee</li> <li>Background</li> <li>Vision Goal and Purpose</li> </ul>	Leticia Alejandrez CETF Director of Telehealth and Human Services Sunne Wright McPeak CETF President and CEO
8:45 – 8:55 (10-Minute Session)	<ul> <li>A. Introductory Remarks from Co-Sponsors (1 Minute Each)</li> <li>Partners in Care Foundation (PICF) June Simmons, President and CEO</li> <li>CENIC (Corporation for Education Network Initiatives in California) – Louis Fox, President and CEO</li> <li>California Primary Care Association (CPCA) Andie Martinez Patterson, VP Government Affairs</li> </ul>	
8:55 – 9:05 (10-Minute Session)	<ul> <li>B. Telehealth – A Call to Action</li> <li>Richard Figueroa Governor's Office – Deputy Cabinet Secretary</li> <li>Assemblyman Joaquin Arambula, M.D. Assembly District 31</li> </ul>	<b>Jim Kirkland</b> General Counsel Trimble, Inc.

9:05 – 9:45 (40-Minute Session)	<ul> <li>C. Telehealth in California – An Overview <ul> <li>California Telehealth Network, OCHIN</li> <li>Kim Klupenger, CTN President, Chief Experience Officer</li> </ul> </li> <li>Center for Connected Health Policy and California Telehealth Policy Coalition Mei Kwong, Executive Director</li> <li>Questions and Answers</li> </ul>	June Simmons President and CEO Partners in Care Foundation Dorian Traube, Ph.D. Associate Professor Dworak-Peck School of Social Work, University of Southern California CETF Board of Directors
9:45 – 10:40 (55-Minute Session)	<ul> <li>D. Panel: Community Health Clinics and FQHCs <ul> <li>Community Health Center Network (Alameda)</li> <li>Laura Miller, M.D., Chief Medical Officer</li> </ul> </li> <li>Open Door Community Health Centers <ul> <li>Tory Starr, CEO</li> </ul> </li> <li>Sacramento Native American Health Center <ul> <li>Britta Guerrero, CEO</li> </ul> </li> <li>AltaMed Health Services Corporation <ul> <li>Berenice Nunez Constant, VP of Government Affairs &amp; Civic Engagement</li> </ul> </li> </ul>	Kara Carter VP for Strategy California Health Care Foundation Andie Martinez Patterson VP Government Affairs California Primary Care Association
10:40 – 11:35 (55-Minute Session)	<ul> <li>E. Panel: Senior Care Facilities <ul> <li>California Association of Health Facilities</li> <li>DeAnn Walters, Director of Clinical Affairs &amp; Quality Improvement</li> </ul> </li> <li>California Assisted Living Association <ul> <li>Paula Hertel, Board Member and</li> <li>Education Committee Co-Chair</li> </ul> </li> <li>California Association of Long-Term Care Medicine Karl Steinberg, M.D., Past-President; Chief Medical Officer, Mariner Health Care Central</li> </ul> Questions and Answers	Julie Bates Associate State Director AARP California Megan Burke Policy Analyst The SCAN Foundation
11:35 – 11:50 (15-Minute Session)	<ul> <li>F. Call to Action</li> <li>Assemblymember Cecilia Aguiar-Curry Assembly District 4</li> </ul>	<b>Louis Fox</b> President and CEO CENIC
11:50 – 12:00 Adjourn	Summary Remarks – Sunne Wright McPeak <ul> <li>Next Steps</li> <li>Next Session</li> </ul>	Wednesday, December 2 8:30AM-Noon

Т

Г

Т